# SDR 2008UALA06012

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 37,976 hours, 14,676 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM PROBLEM.  RTFL.  GREEN HYD SYS. [PITCH JACK PRESSURE LINE] HAS A .5 INCH CRACK IN LINE, BELOW TABALIZER BOX LT SIDE OF ACFT. FABRICATED NEW SECTION OF LINE. INSTALLED WITH FITTING. LEAK CHECKS OK.
